Hello, Welcome to JustAnswer.com and thank you for your question. Doryx contains doxycycline hyclate. Some of the common side effects with this medication are- -mild nausea, mild diarrhea, -upset stomach, -mild skin rash or itching. Reference- http://www.webmd.com/drugs/mono-7073-DOXYCYCLINE+-+ORAL.aspx?drugid=8648&drugname=doxycycline+hyclate+oral As such night sweat has not been reported as common side effect from Doryx. You should consult your doctor and find the cause for night sweats. Night Sweats can occur with different causes, Possible reasons are- -High thyroid hormone levels, -Anxiety & tension states, -Chronic infection, -Autonomic nerve disorders. -Diabetes, -Heart conditions. You need may tests which include blood tests, imaging studies (such as X-rays or CT scans), and further specialized tests accordingly. Once cause is evaluated, then you will be advised treatment accordingly. It would be a good idea to consult endocrinologist as hormonal imbalance is one of the most common cause of night sweats. Please let me know how I can be of further assistance. My goal is to provide you with excellent service – if you feel you have gotten anything less, please reply back, I am happy to address follow-up questions.